# SDR 08FDEA00819

- Difficulty date: March 10, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 12,888 hours, 7,099 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Part number: ALC705220
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND INBD LEADING EDGE SECTION ON THE RT HORIZONTAL STABILIZER; "UPPER OUTBD ATTACH ANGLE" IS CRACKED.  REMOVED CRACKED ANGLE IAW SRM 51-31-01 VOL II PG 1. FORMED NEW ANGEL IAW DWG ALC 07052 REV G. LOCATED; DRILLED & DEBURRED NEW ANGLE IAW SRM 51-31-01 VOL II PG 1. ALODINED & PRIMED NEW ANGLE IAW SRM 51-21-01 VOL II  PGS - 18. INSTALLED ANGLE IAW SRM 51-33-01 PG 1 & 51-35-01 VOL II PG 1. MINOR REPAIR.
